Thanks for the reply, WishClean! I think you are probably right, that estrogen is dominant again — this time causing extra weight in the typical female areas instead of causing acne. Grr! I am so sensitive to estrogen. Even though I am using progesterone every night, it still hasn't helped with the weight. Inositol also messed up my cycle so maybe it'll just take more time to level out.
Those are good suggestions. I've never tried evening primrose or vitex before... taking something else hormonal scares me a little at this point because I don't want to screw anything else up, if that makes sense. However, I have read EPO can help with weight so I might try that or take DIM again if I can't get this under control soon. Is EPO a long-term thing or is it more like vitex? This has gotta be a hormonal issue because I gained the EXACT same amount of weight on spironolactone and wasn't able to drop it until I completely quit taking it. Probably because spiro lowers testosterone and is a little estrogenic.
Anyway, how is Europe treating you? Is your skin still doing well? It's good to hear from you again! (:
Hey hearts! Sorry for the really slow response. Europe is going reasonably well, but I went back to the US briefly for an interview so I'm keeping my fingers crossed!
My skin is doing well now...I updated on my other thread. How is your skin & life these days??? Did you drop the weight? I have had some weight gain too recently, but I'm not sure if it's due to too much holiday food, or hormonal.
I'm curious about this because of all the studies that show inositol works to lower androgens. With herbs there isn't a lot (if any) proof that they will help.
I don't have PCOS personally so no insulin resistance. I've actually always been thin if not underweight. Would inositol still help me? I have high DHEA which I believe is the root cause of my problems.
Another thing I was wondering is will myo-inositol help at all or is DCI the only thing that works? All reweaves I could find were for DCI.. I don't live in the US and can't find DCI anywhere in my country. It's illegal to order it from abroad too as it's classified as a drug!?
Both myo and chiro can help. Some prefer DCI, others prefer myo...I personally had more luck on myo inositol. DCI seemed a bit too much for me, and I think it may have made me a bit too emotional.
Is it classified as a drug??? How so? If you live in Canada, they have all sorts of restrictions, that might be why. But it's definitely not a drug, it's a supplement. Big difference. Due to certain shipping/ export-import regulations, though, some supplements are classified as drugs in order to prevent people from importing them and thus harm the pharmaceutical economy.
I think I gained 5 pounds since I started taking it, and now being at 120 I try to watch what I eat, though even dieting now doesn't seem to really knock off the pounds (I'm 5'5). Its not a big deal though, I can live with it. Drowsiness is a bigger issue, though. Months into taking regular dose I was always tired and could sleep for up to 13!!! hours a day if I wasn't disturbed. I decided to cut my daily dose by half, and this month I got more acne than normal, so I can't help but feel like that's what caused it. Im back on my full daily dose now, but geez its like yaz isn't doing anything if not making things worse. To think that 1 year into taking BC I would still be so dependant on inositol makes me wonder if I should go off the pill altogether...
Hey! How are you doing ? Any progress?
DIM has helped me lose weight for sure. You had a good experience on it, so it's worth a try.
Hey bren! How are you doing? Any news?
Supplements: inositol, DIM, digestive enzymes [don't need them every day anymore, only on cheat days], herpanacine & vitamin C with rose hips [not every day], regular sun exposure for vitamin D3.
Lifestyle & Skin Care: Low histamine diet, avoiding unnecessary stress, balancing skin's PH (using Image Ormedics), using distilled/ filtered water to wash face, occasional high frequency facials... (although I have been slacking lately)
** Find the cause, find the cure **